# SDR 97FDEA00820

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Cntrl
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WERE RAISED AT T/O, THE RT MAIN GEAR INDICATED UNSAFE UP AT BOTH THE FWD AND S/O PANEL RED TABS WERE COMPLETED.  PROCEEDED TO DESTINATION AT MAX GEAR EST, SPEED (260 KIAS).  DO NOT SUSPECT GEAR IS DOWN.  NO CONTROL PROBLEMS.  BOTH LIGHTS REMAINED ILLUMINATED ENTIRE FLIGHT TILL GEAR EXTENDED.  GEAR INDICATION NORMAL AT GATE.  CLEANED RT GEAR PROX SENSOR.  REMOVED AND REPLACED GRD PROX CONTROL BOX PER M/M 32-61-03.  OK TO CONTINUE.  RAMPS CKS NORMAL.  FOUND RT UPLOCK SENSOR ARM BINDING, ADJUSTED SENSOR PER M/M 32-61-02.
